# SDR CALA2024091302416

- Difficulty date: August 19, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF CORROSION ON THE UPPER CHORD OF FLOOR BEAM AT STA 345, LBL15 AND LBL17 NO 3670,
